# SDR AALA20170206013

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 7,369 hours, 960 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DECLARED. DURING CLIMB RECEIVED AN EICAS MESSAGE NR 5 MAIN TIRE PRESSURE. PRESSURE GRADUALLY DECREASED TO 0. ITEM DEFERRED. REMOVED AND REPLACED NR 5 WHEEL ASSEMBLY IAW AMM 32-45-01.
